русский

Known interactions between the following drugs: Calan, T-Phyl

1 interaction was found for the drugs you selected.

VERAPAMIL in Calan may interact with THEOPHYLLINE in T-Phyl
Verapamil is thought to interfere with the breakdown of theophylline by the liver, slowing down the body?s elimination of theophylline and possibly allowing blood levels of theophylline to become too high. Signs of too much theophylline can include nausea, vomiting, a fast heartbeat, shaking, nervousness, and seizures. If verapamil and theophylline must be taken at the same time, your doctor may want to check your theophylline blood levels more often. The dose of theophylline may need to be adjusted if problems start to occur. Discuss this potential interaction with your healthcare provider at your next appointment, or sooner if you think you are having problems.

This interaction is poorly documented and is considered moderate in severity.


(Note: Not all drug interactions are known or reported in the literature, and new drug interactions are continually being reported. This information is provided only for your education and for you to discuss with your personal healthcare provider.)

© 2006-2019 LetsDrug.com Contact